Okay,well, I had recently started depoo not neccessarily as birth control but to regulate my period. My first shot was in early december and I was due early march. I never went back for my next shot but my "Period" has seemed wierd. Normally I have a very heavy cycle and right now it has been very light and the color went from a light pink to brown. When i would noramlly be using a pad and a tmpon at the same time, im only using a pantyliner. My breasts are very sore and Ive been real achy and moody. Do you think I could be pregnant?
Well it could be sign of being pregnant. I was on the Depo shot but i had a bad reaction so i had to be taking off of it. If you miss one shot as soon as you go to the doctor they make you take a pregnacy test because its really easy to get pergnant if you miss a shot. Different people have different reactions to the shot.
...when i first got pregnant...i found that i had cloudy pee...i thought i was crazy till i talked to other friends, and they said the same...it may be from something else, but i found the whole time i was pregnant i had cloudy pee....nothing else like morning sickmess untill i was about 2 months...and even then it didn't feel like morning sickness, i just couldn't eat breakfast...i was on the shot for 2 years, and i was off the shot for about 1 year before i got pregnant...my periods didn't ever resume before that...i got one REALLY light before i was actually preggers...and yes, i agree that it can take up to a year, hell it did with me, but every woman's different, right?? maybe you just have a really fertile body, lol...you could also just be stressing yourself out...
i was on depo for 4 years the first time i missed a shot i got pregnant. i was put on de[po at age 14 cause my cycle was sending me into really bad asthma attacks. So if i were u i would go get a test done. Every1 is different.
i had my 1st depo shot in march or april of 08 im 17 and got pregnant at 15 had my daughter when i was 16 and my babydaddy wanted me to go on the shot so i wouldnt get pregnant again i missed my depo shot in june r july when i was suppose to get it again me and my babydaddy were haven unprotected sex all while i was on the depo shot my period was extremly regular i had it every month for about aweek in august my period never came and i start feeling sick and haven head aches and breast pain in sept my period came but it was brown like discharge and the same happend in october and im still haven pregannacy symptoms i took a pregnancy test a month ago but it came back negative i was wondern if i could still b pregnant
i got on the depo shot in the middle of jan. of 09 i took my second shot in april i was supoosed to get it again in july but decided i didnt want it anymore since i gained weight so i got the pill. i took it for about a week or two then stop taking it cause i would forget to take it. in the middle of the month of nov. im starting to discharge, my breast hurt sometimes, the smell of some foods make me want to throw up my lower back hurts and my lower stomach hurts like cramps. i get headaches alot and sometimes i get really hot. i took a test but it was neg. so now im just confused am i pg or is all this is because of the shot?
i was on the depo shot for 2 years, after i gave birth in 09, i was suppose to have a shot in august, but missed it due to movin. its been three months since, now im havin a sore bladder area, my nipples have been sore, heartburn, n have had a faint brownish red discharge an period cramps but no period, while on the shot i did have a single period just a little crampin. im just wonderin if these r just symptons of depo shot..
I was on the depo shot for about a year and was supose to get my last shot around September, but i didnt get it. my period came back almost right away and it seemed pretty normal, then i started getting it every 5 days or so but it was lighter. By boobs were super sore and they have deffinitly gotten bigger., my lower stomach area seems to be a little bigger too(but that very well could just be the weight gain from being on the depo) but i have sharp pains and aches in my lower stomach. im tired alot, and some smells make me nauseous. Its been about a month now, and I'm still getting my period 2-3 times a month but the other symptoms havent gone away. is there a chance im pregnant??
Hi Everyone, I have been on the depo shot since my last child in 2011 she is now 4 years old. So that makes me been on this birth control 4 years, whole time I have gotten my shots on the regular, never missed one. I was suppose to go back for my shot this month on the #july 24th. Side effects made me not want to get back on it , I also wanted my body back to normal as well as one of them I hated the most was weight gain, but the one i love the most is no period. I haven't had any periods since I been on the shot & that is total normally, others may have regular or irregular periods (everybody body is different). I have experience a lot of pregnancy symptoms like having to urine a lot now than usual, I have hot flashes or be hot at any given time, I crave fruits more than I ever thought I would, I have heart burns, I have lower back aches, my boobs seem to englarge, feelings tired than the usual, bloating, my eating habits would go from been hungry like I never eating a day in my life & may I add, there are times that it is hard for me to get food down or I easily feel full suddenly. I have loose stools as well so I'm trying to drink plenty of water for that & eat light meals at times. I notice today have not taken any hpts & I haven't went to the Dr. For blood test. But can I be pregnant? It's kind of scary to talk to family about it until I know for sure if I am.
I was on depo and you're not supposed to get pregnant for 6 months even after you missed the shot, Bc I missed mine and my bf came in me for that entire duration and I never got pregnant I assume it's true... You maybe be having side effects from the hormone changes ?? Idk .. All women are different but doctors generally are right
i missed my depo shot november the 20th of this year and me and my husband one stuff while on my period now im more tired,eat more,heart burn my breast are very sore my belly cramps and im having light blood spots could i be pregnant because iv read it takes months before you can get pregnant after the depo shot is it possible i could be pregnant this soon?
Ladyte2 I am experiencing all the same sumptoms as you were when you made your post in July. I was supposed to get my next depo shot in October but I didnt go bc my boyfriend wants to try to get pregnant. Im curious to know if you ever took a hpt and what were the results.
Ive only had the depo shot twice, i was meant to have my third 2 weeks ago but i missed it, ive not had periods since being on the depo then today ive had light brown blood, me and my partner had unprotected sex during the time ive missed it, could it just be the injection slowly wearing off? has this happened to anyone else?
I started the new procedures from my doctor on birth control I started in feb and I had to take a single injection 1 time per month for 3 months until the injection got into my system and then after the 3 Ed month I would have took them One every three but I taking my injection on the third and I made an appointment at my doctors office because I was having all of the symptoms taking my injection on the third and I made an appointment at my doctors office because I was having all of the Ache and pains symptoms of pregnancy sore boobs but when I went to take my Injection I was already pregnant I had been very irritated and didn't want to do anything and I would bleed a minute and stop but my doctor said it was normal for that to happen in pregnancy and he gave me an option to terminate the pregnancy with medical and not surgical procedures so no the injection is not 100 percent safe
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.